Alert archive / North Dakota / Wind Advisories in 2008

Wind Advisory 10, NWS Bismarck, ND

May 2, 2008Adams County, Bowman County, Slope County, North Dakota

NWS Bismarck, ND issued this wind advisory at May 2, 2008, 3:40 AM MDT for Adams County, Bowman County, Slope County, North Dakota. It took effect at May 2, 2008, 11:28 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 2, 2008, 3:40 AM MDT (09:40 UTC)
In effect from
May 2, 2008, 11:28 AM MDT
Expired
May 2, 2008, 8:00 PM MDT
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Bowman County, ND, Slope County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2242 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 020940
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
440 AM CDT FRI MAY 2 2008

...A WIND ADVISORY IS NOW EFFECT FOR CENTRAL NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA TODAY AND EARLY THIS EVENING...

.STRONG NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
45 MPH WILL CONTINUE ACROSS SOUTHWEST AND CENTRAL NORTH DAKOTA
TODAY AND EARLY THIS EVENING. THE STRONG WINDS ARE BEING CAUSED BY A
DEEP BROAD LOW PRESSURE SYSTEM IN EASTERN SOUTH DAKOTA. THE LOW WILL
REMAIN NEARLY STATIONARY THIS MORNING...THEN MOVE SLOWLY EAST THIS
AFTERNOON. THE WINDS WILL DIMINISH TONIGHT AS THE LOW EXITS THE
REGION. 

MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD USE CAUTION.

NDZ040-043-044-021745-
/O.NEW.KBIS.WI.Y.0010.080502T1800Z-080503T0200Z/
SLOPE-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...BOWMAN...HETTINGER
340 AM MDT FRI MAY 2 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH CAN BE
EXPECTED. THE WINDS WILL DROP BELOW ADVISORY CRITERIA THIS
EVENING. 

A WIND ADVISORY MEANS THAT STRONG WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

NDZ031>033-041-042-045-021745-
/O.EXB.KBIS.WI.Y.0009.000000T0000Z-080503T0200Z/
GOLDEN VALLEY-BILLINGS-STARK-HETTINGER-GRANT-SIOUX-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MOTT...
ELGIN...FORT YATES
440 AM CDT FRI MAY 2 2008 /340 AM MDT FRI MAY 2 2008/

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
CAN BE EXPECTED. THE WINDS WILL DROP BELOW ADVISORY CRITERIA THIS
EVENING.

A WIND ADVISORY MEANS THAT STRONG WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

NDZ018>023-025-034>037-046>048-050-051-021745-
/O.EXT.KBIS.WI.Y.0009.000000T0000Z-080503T0200Z/
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
440 AM CDT FRI MAY 2 2008 /340 AM MDT FRI MAY 2 2008/

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH CAN BE
EXPECTED. THE WINDS WILL DROP BELOW ADVISORY CRITERIA THIS
EVENING. 

A WIND ADVISORY MEANS THAT STRONG WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
3 follow-up statements
000 
WWUS73 KBIS 021728
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1228 PM CDT FRI MAY 2 2008

...WIND ADVISORY REMAINS IN EFFECT FOR CENTRAL NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA THROUGH EARLY THIS EVENING...

.STRONG NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
45 MPH WILL CONTINUE ACROSS SOUTHWEST AND CENTRAL NORTH DAKOTA
TODAY AND EARLY THIS EVENING. THE STRONG WINDS ARE BEING CAUSED
BY A DEEP BROAD LOW PRESSURE SYSTEM OVER IOWA. THE LOW WILL
MOVE SLOWLY EAST THIS AFTERNOON. THE WINDS WILL DIMINISH TONIGHT
AS THE LOW EXITS THE REGION.

MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD USE CAUTION.

NDZ040-043-044-030130-
/O.EXT.KBIS.WI.Y.0010.080502T1728Z-080503T0200Z/
SLOPE-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...BOWMAN...HETTINGER
1128 AM MDT FRI MAY 2 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH CAN BE
EXPECTED. THE WINDS WILL DROP BELOW ADVISORY CRITERIA THIS
EVENING.

A WIND ADVISORY MEANS THAT STRONG WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

NDZ018>023-025-031>037-041-042-045>048-050-051-030130-
/O.CON.KBIS.WI.Y.0009.000000T0000Z-080503T0200Z/
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...
ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
1228 PM CDT FRI MAY 2 2008 /1128 AM MDT FRI MAY 2 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
CAN BE EXPECTED. THE WINDS WILL DROP BELOW ADVISORY CRITERIA THIS
EVENING.

A WIND ADVISORY MEANS THAT STRONG WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
TWH
000 
WWUS73 KBIS 022044
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
344 PM CDT FRI MAY 2 2008

...WIND ADVISORY REMAINS IN EFFECT FOR CENTRAL NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA THROUGH 9 PM CDT THIS EVENING...

.STRONG NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
45 MPH WILL CONTINUE ACROSS SOUTHWEST AND CENTRAL NORTH DAKOTA
TODAY AND EARLY THIS EVENING. THE STRONG WINDS ARE BEING CAUSED
BY A DEEP BROAD LOW PRESSURE SYSTEM OVER NORTHERN IOWA. WINDS
WILL DIMINISH THIS EVENING AS THE LOW MOVE TOWARDS THE GREAT
LAKES.

MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD USE CAUTION.

NDZ018>023-025-031>037-041-042-045>048-050-051-030200-
/O.CON.KBIS.WI.Y.0009.000000T0000Z-080503T0200Z/
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...
ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
344 PM CDT FRI MAY 2 2008 /244 PM MDT FRI MAY 2 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE INTO
THE EARLY EVENING. EXPECT WINDS TO DIMINISH BELOW ADVISORY
CRITERIA AROUND SUNSET.

A WIND ADVISORY MEANS THAT STRONG WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

NDZ040-043-044-030200-
/O.CON.KBIS.WI.Y.0010.000000T0000Z-080503T0200Z/
SLOPE-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...BOWMAN...HETTINGER
244 PM MDT FRI MAY 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

LOOK FOR NORTH TO NORTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO
AROUND 40 MPH TO SLOWLY DIMINISH EARLY THIS EVENING. THE WINDS
SHOULD DROP BELOW ADVISORY CRITERIA AROUND SUNSET.

A WIND ADVISORY MEANS THAT STRONG WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
000 
WWUS73 KBIS 030204
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT FRI MAY 2 2008

...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE...

.WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA HAVE CALMED TO BELOW
ADVISORY CRITERIA. EXPECT NORTHERLY WINDS TO PERSIST AT AROUND 10
MPH THROUGH SATURDAY MORNING.


NDZ018>023-025-031>037-041-042-045>048-050-051-030315-
/O.EXP.KBIS.WI.Y.0009.000000T0000Z-080503T0200Z/
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...
ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
904 PM CDT FRI MAY 2 2008 /804 PM MDT FRI MAY 2 2008/

...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA HAVE CALMED TO BELOW
ADVISORY CRITERIA. EXPECT NORTHERLY WINDS TO PERSIST AT AROUND 10
MPH THROUGH SATURDAY MORNING.

$$

NDZ040-043-044-030315-
/O.EXP.KBIS.WI.Y.0010.000000T0000Z-080503T0200Z/
SLOPE-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...BOWMAN...HETTINGER
804 PM MDT FRI MAY 2 2008

...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA HAVE CALMED TO BELOW
ADVISORY CRITERIA. EXPECT NORTHERLY WINDS TO PERSIST AT AROUND 10
MPH THROUGH SATURDAY MORNING.


$$


JWS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 2, 2:03 AM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 2, 2:03 AM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
303 AM CDT FRI MAY 2 2008

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT...
SNOW AND WINDS CONTINUE TO BE THE PROBLEM THIS MORNING. THE
SURFACE LOW IS CURRENTLY IN EASTERN SOUTH DAKOTA...AND IS A VERY
STRONG SYSTEM WHICH IS KEEPING THE WINDS UP ACROSS SOUTHWEST AND
SOUTH CENTRAL ND THIS MORNING. THE LOW WILL BE SLOW TO MOVE OUT OF
THE AREA SO WILL KEEP A WIND ADVISORY OUT FOR SOUTHWEST AND
CENTRAL ND THROUGH EARLY EVENING. BUFR SOUNDINGS SHOW LOW LEVEL
WINDS SOUTH OF BISMARCK AND JAMESTOWN UP TO 50 KTS THIS
MORNING. AS TEMPS RISE...COULD SEE SOME MOMENTUM TRANSFER AS
OCCURRED YESTERDAY WITH GUSTS OVER 50 MPH. HETTINGER CURRENTLY HAS
HEAVY RAIN...WHICH CHANGED FROM SNOW EARLIER. WILL KEEP THE SNOW
AND BLOWING SNOW ADVISORY GOING FORM ADAMS...SLOPE...AND BOWMAN
COUNTIES THIS MORNING DUE TO THE CONTINUED POTENTIAL FOR SNOW AND
WINDS. THE MODELS ARE DOING WELL IN SHOWING THE WRAP AROUND
PRECIPITATION NOW OVER THE SOUTHERN PORTION OF THE FORECAST AREA.
EXPECT THAT THE PRECIPITATION HAS ALMOST REACHED ITS NORTHERN
LIMIT AND THE PRECIP SHOULD BEGIN TO TRANSITION SOUTH AS THE LOW
MOVES EAST TODAY.  THE SYSTEM WILL EXIT THE AREA BY LATE AFTERNOON
AND HIGH PRESSURE WILL MOVE OVER THE STATE. THE REMAINDER OF THE
FORECAST PERIOD WILL SEE SLIGHT RIDGING ALOFT TO THE WEST WITH AN
UPPER LEVEL LOW OVER HUDSON BAY. THIS WILL PUT ND IN NORTHWEST
FLOW ALOFT...AND ALTHOUGH LOOK MAINLY DRY NOW...TQ INDEX BOTH
SATURDAY AND SUNDAY AFTERNOON HINT AT POTENTIAL FOR CONVECTION.
LOW DEW POINTS WILL HINDER ANY CU DEVELOPMENT...BUT WILL BEAR
WATCHING. AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE 20S AND
COMBINED WITH THE STRONG WINDS...APPROACH RED FLAG WARNING
CRITERIA. WILL NOT ISSUE A WARNING...BUT WILL ALSO HAVE TO BE
WATCHED.

.LONG TERM...MONDAY THROUGH THURSDAY NIGHT...
THE WEATHER PATTERN STARTS OFF QUITE SIMILAR WITH THE GFS AND ECMWF
RUNS ON MONDAY WITH A CLOSED UPPER LOW OVER HUDSON BAY AND A SW
STATES CUTOFF LOW IN PLACE. BY LATE TUESDAY THE SW CUTOFF LOW
BECOMES AN OPEN WAVE AND THE ECMWF MOVES IT TO NEW MEXICO WHILE THE
GFS HOLDS IT BACK AS A CLOSED UPPER LOW. BOTH MODELS KEEP SOME FORM
OF THE HUDSON BAY LOW IN PLACE DURING THIS TIME. BY THURSDAY MORNING
NEW UPPER ENERGY DEVELOPS AS CLOSED UPPER LOW IN THE NW STATES AS
PER THE ECMWF BUT THE GFS SHOWS BROAD SHORTWAVE ENERGY IN THIS AREA
INT OTHER NORTHERN ROCKIES. BOTH MODELS DISAGREE A BIT WITH THIS NEXT
FEATURE AS TH ECMWF DIVES THE NW STATES ENERGY SOUTHEAST WHILE THE
GFS MOVES RIGHT ACROSS THE NRN PLAINS BY THURSDAY. HAVE KEPT SLIGHT
CHANCE OF POPS IN FOR LATE WEDNESDAY AND THURSDAY. OVERALL MAX TEMPS
IN THE 60 TO 65 DEGREE RANGE WITH LOWS FROM 35 TO 45.

&&

.AVIATION...NO REAL AVIATION CONCERNS AS SOME AREAS HAVE MVFR
CEILINGS WHILE OTHER LOCATIONS EXPERIENCE VFR CONDITIONS. THE ONLY
CONCERN IS THE BRISK LOW LEVEL WINDS WHICH MAY CAUSE LANDING AND
TAKEOFF TROUBLE FOR AIRCRAFT OVER NORTH DAKOTA AS A RESULT OF THE
BRISK EASTERLY WINDS. I FEEL THESE WINDS WILL GRADUALLY SUBSIDE
DURING THE MORNING HOURS AND SKIES WILL BE FROM 10,000 TO 12,000
FEET IN THE NORTH AND REMAIN MOSTLY CLOUDY WITH CEILINGS AROUND
4,500 FEET WITH A CHANCE FOR A LIGHT RAIN SHOWER OR SNOW SHOWER IN
THE SOUTH.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR
NDZ018>023-025-031>037-041-042-045>048-050-051.

SNOW AND BLOWING SNOW ADVISORY UNTIL NOON MDT TODAY FOR NDZ040-
043-044.

WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
NDZ040-043-044.

&&

TSW/VJ
Hazardous weather outlook, May 1, 3:26 PM MDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
426 PM CDT THU MAY 1 2008

NDZ001>005-009-010-017-022130-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-
MCKENZIE-
426 PM CDT THU MAY 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ011>013-018>023-025-034>037-046>048-050-051-022130-
WARD-MCHENRY-PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
426 PM CDT THU MAY 1 2008 /326 PM MDT THU MAY 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A WIND ADVISORY IS IN EFFECT FOR SOUTH CENTRAL AND MOST OF
SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND THIS EVENING.

STRONG EAST TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS AS
HIGH AS 50 MPH WILL CONTINUE ACROSS MOST OF SOUTH CENTRAL AND
SOUTHWESTERN NORTH DAKOTA. A DEEP BROAD LOW PRESSURE SYSTEM IN
NEBRASKA WILL REMAIN NEARLY STATIONARY THIS EVENING THEN MOVE INTO
CENTRAL SOUTH DAKOTA OVERNIGHT. THIS WILL CAUSE WINDY CONDITIONS
ACROSS THE NORTHERN PLAINS. THE WINDS WILL DIMINISH BELOW ADVISORY
CRITERIA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH
ANY WIND DAMAGE OR WINDS STRONGER THAN 55 MPH.

NDZ031-032-040-043-044-022130-
GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-ADAMS-
326 PM MDT THU MAY 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TONIGHT

A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FROM 6 PM THIS
EVENING TO NOON MDT FRIDAY.

EXPECT RAIN EARLY THIS EVENING...CHANGING TO SNOW. THE SNOW WILL
CONTINUE...HEAVY AT TIMES TONIGHT AND TAPER OFF FRIDAY MORNING.
IN ADDITION...BLOWING AND DRIFTING SNOW COULD DEVELOP TONIGHT...CREATING
NEAR BLIZZARD CONDITIONS IN SOME AREAS. EXPECT 1 TO 4 INCHES OF
ACCUMULATION BY FRIDAY MORNING...SOUTH OF INTERSTATE 94.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH
SNOW AMOUNTS TONIGHT THROUGH FRIDAY MORNING.

NDZ033-041-042-045-022130-
STARK-HETTINGER-GRANT-SIOUX-
426 PM CDT THU MAY 1 2008 /326 PM MDT THU MAY 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FROM MIDNIGHT CDT
/11 PM MDT/ TONIGHT TO 1 PM CDT /NOON MDT/ FRIDAY.

EXPECT RAIN THIS EVENING...CHANGING TO SNOW BY LATE EVENING.
THE SNOW WILL CONTINUE OVERNIGHT AND TAPER OFF FRIDAY MORNING. IN
ADDITION...BLOWING AND DRIFTING SNOW COULD DEVELOP TONIGHT. SNOW
ACCUMULATIONS OF 1 TO 4 INCHES ARE POSSIBLE OVER WESTERN GRANT AND
SIOUX COUNTIES BY MIDDAY FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH
SNOW AMOUNTS TONIGHT THROUGH FRIDAY MORNING.

KS/TWH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 4:22 AM MDTRed Flag WarningBISBottineau, Burke, Burleigh, Divide, Dunn, Foster and 17 more16 hr

Nearby

Wind Advisories in North Dakota, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.